# SDR 99ZZZM81

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19288
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 711 - EWR - ENGINE FIRE INDICATION ONR NR 1 ENGINE DURING CLIMB-OUT.  SHUT DOWN NR 1 ENGINE.  REMOVED AND REPLACED FIRE BOTTLE AND SQUIB CARTRIDGE NR 1 ENGINE.  RESEALED CLAMPS ON NR 1 ENGINE STARTER DUCT.  (M)
